# SDR MASA20210729320

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: LE67039723
- Condition: Gouged
- Location: Counterbalance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES WERE FOUND ON THE FORWARD AND AFT COUNTERBALANCE ARMS OF BOTH BAGGAGE BAY DOORS PREVIOUS BLENDS, PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 52-35-09-201-001-A01, EA 83-2021-031. 
(DEFECT LOCATION: FWD & CNTR BAY DOOR/FWD ANO AFT CB ARMS)
